Convexity estimates for mean curvature flow and singularities of mean convex surfaces

Gerhard Huisken Mathematisches Institut, Universität Tübingen Carlo Sinestrari Dipartimento di Matematica, Università di Roma “Tor Vergata”

TBD mathscidoc:1701.331872

Acta Mathematica, 183, (1), 45-70, 1998.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 150 downloads ] [ 0 comments ] [ Cited by 87 ]
@inproceedings{gerhard1998convexity,
  title={Convexity estimates for mean curvature flow and singularities of mean convex surfaces},
  author={Gerhard Huisken, and Carlo Sinestrari},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334082910581},
  booktitle={Acta Mathematica},
  volume={183},
  number={1},
  pages={45-70},
  year={1998},
}
Gerhard Huisken, and Carlo Sinestrari. Convexity estimates for mean curvature flow and singularities of mean convex surfaces. 1998. Vol. 183. In Acta Mathematica. pp.45-70. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334082910581.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved